# SDR QXEA2017091500569

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 39,339 hours, 41,281 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS MASTER WARNING ILLUMINATED SEVRAL TIMES IN FLIGHT.  SAW RATE OF CLIMB INCREASE AS SOON AS AFT PAX DOOR SHOWED CLOSED.  RETURN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  INTERROGATED CDS, FOUND NO CPC FAULTS.  PRESSURIZED AND DEPRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-801, AND 21-00-00-863-802.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
